Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes pain while breathing with lower backache?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1060 Questions
Question
I woke up New Year's Day feeling very tired my lower back hurt, along with the part of the back that holds the lungs. I can't get comfortable laying or sitting standing helps for a few minutes. I'm extremely short of breath. It hurts to breath let alone inhale deep. I can't stand any pressure on my back at all.
Fri, 8 Jun 2018 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 36 minutes later
Brief Answer:
Please do the following examinations

Detailed Answer:
Hello and welcome in HCM

I can understand your concern and i am sorry for your situation.

According to the history if you were my patient i would recommend you to do as follows :

Chest X Ray
X Ray of the spinal cord of thoracic and lumbar sites.

With the above the lungs and the spinal cord are evaluated.

If any of them is positive than your doctor will prescribe further exactly what should be done further (if needed ) or you can attach me the results and i will try to help you again.

Hope to have been helpful

Regards

Dr Jolanda

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor